| Model Number |
802001 |
| Medical Device Problem Code |
Difficult to Open or Close (2921)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/09/2023
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the patient used the drain bag would not open therefore the urine could not be drained.Per additional information received from liberator on (b)(6)2023, one of the drain bags they received was glued to another one or to itself hence they could not use it.It was mentioned as an out of box failure.
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.
Additional Manufacturer Narrative
Upon further review, bd has been determined that this mdr event is not reportable.H11: section a through f - the information provided by bard represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bard.H3 other text: the device was not returned.
Event or Problem Description
It was reported that the patient used the drain bag would not open therefore the urine could not be drained.Per additional information received from liberator on 09jan2023, one of the drain bags they received was glued to another one or to itself hence they could not use it.It was mentioned as an out of box failure.